I have a five year old that was diagnosed with ADD when he was an early four. He also has some sensory disorders and an occupational therapist works with him a couple hours a week at the school. He is on adderall (adderrall) xr and a low dose of seroquel at night.
He has just started taking BM's (bowel movements) in the bathtub and also peeing just whereever he wants. There is no remorse and sometimes he laughs.
Any suggestions on what i should do. We are not due back to the doctor for another four months. I was not sure if I should go ahead and make him appt or not.
I was just wondering on how to deal with the situation and any advice would be great at this point
u should call the dr, if the dr wont talk to u over the phone then i would make an appt. it could have something to do with the meds. either its not working anymore or making him worse.
my son is adhd, mood disorder, ect. and he cant be on adderall (adderrall) b/c it makes him worse.
i wish i could help with the bm and peeing but i am not sure what to say.
My son is 13, he started on adderall (adderrall) less than a week ago, along with zoloft. We found that he went outside to take a BM. Needless to say it was a little disturbing. We took him off the medication. I'm just not sure if it's only the adderall (adderrall), or a combination of adderall (adderrall) and zoloft. I felt they added the adderall (adderrall) a little quickly after only being on zoloft a month. I am just praying this behavior was due to the medication and will go away.
I've been watching the ADHD forum for three and a half years now, and haven't seen a post where the meds caused someone to go outside to have a BM. Have you noticed any other changes since he started these meds?
Hopefully, you also consulted your doctor. Sometimes its not good to go cold turkey on certain meds.
Finally, did your doctor explain to you why he put your son on both of the meds?
If you have any other questions you might want to create a separate post here or on the ADHD forum. Good luck
Well, the zololf is for anxiety and depression, which helped him. A month later the "Drs. assistant" recommended adderall (adderrall) for his attention deficit in school. Although they never really tested him for ADD. I'm not sure how they determine these things any more. I feel like we are in a production line when we go to the Dr. In, ask a few questions, write a prespcription, out. He was only on the adderall (adderrall) a week when the Drs. office told me to stop giving it to him. We have another appt in 5 days, so we will be requesting counseling, which they did not think he needed.
You might want to buy the book, is "The ADD/ ADHD Answer book," by Susan Ashley. It gives you info on how it should be tested, as well as symptoms and all kinds of ways to help kids (besides meds).
The other question would be - what kind of a doctor? Sounds like a general md. I doubt that a pediatric psychiatrist would have gone that route.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.